SMITH & NEPHEW, INC. JOURNEY DCF AP FEM CUT BLK 4; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
74012414 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a tka surgery, one (1) journey dcf ap fem cut blk 4 was chipped during standard usage.No pieces fell inside the patient.The procedure was resumed, without any delay, using an equivalent s+n back-up.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference:(b)(4).